# SDR USAA2012071000014

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 56,704 hours, 37,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1924 - FUSELAGE SKIN CRACKED AT BS 940 BETWEEN S24R AND S25R.  REPAIRED SKIN IAW B737 SRM 53-00-01-2R-31 DETAIL XIX.
